# SDR YENA2025032600326

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 88,094 hours, 32,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 28,467 hours, 10,645 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#251, HPN-RSW. 'INFLIGHT ADVISES CABIN ODOR DURING DESCENT. ODOR IMPROVED UPON DEPLANNING; PERFORMED PACK BURN IAW AMM 21-00-00 PACK OPERATES NORMAL NO ODOR MX 4 UPDATED PLACARD REMOVED,'
